Thread: nolva making gyno symptoms worse
10-09-2004, 09:18 AM #1
nolva making gyno symptoms worse
hey fellas need some help. ive never had a problem with gyno but i did a dbol bridge after my last cycle and i had a pretty good flare up in my left nipple. so i started nolva ed 60mgs right away and it made it worse. it hurt more and i could actually squeeze goo out of it. every thing has pretty much went away but i'm back on the test and i think its starting to swell up alittle.
anyone ever had nolva work opposite?
do you guys think a-dex or l-dex would be a better idea
any info would be helpful
10-09-2004, 09:26 AM #2
10-09-2004, 09:31 AM #3
10-09-2004, 09:36 AM #4
10-09-2004, 09:44 AM #5
no not at all my last cycle was
1-16 500mgs test e +
1-10 75mgs tren
12-17 winny 50mgs
pct with lots of clomid
then 10mg d-bol bridge
are you thinking it may be progesterone related gyno?
i'm thinkin estrogen related because its flareing up now
10-09-2004, 09:56 AM #6
it could be progesterone gyno get some bromo or get some vit b-6
10-09-2004, 10:03 AM #7
exactely. thats what it is... get some b-6
10-09-2004, 10:29 AM #8Originally Posted by w_rballs
wehwre do you by B6 ??
10-09-2004, 10:45 AM #9
over the counter mangs.... its cheap and take about 200mg ed but you may wanna go a little higher considering the situation I'd say 400mg ed...
whaddya tink wr ?
10-09-2004, 11:37 AM #10
yeah u can go 400mg/ed
when my progesterone gyno was bad i ran it at 600mg/ed till the symptons subsided
10-09-2004, 11:51 PM #11
cant going above 200mg cause neurologic damage?
10-10-2004, 05:10 AM #12Originally Posted by bignatt
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)